# SDR AALA20150507007

- Difficulty date: April 27, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT TRACK INBD SUPPORT RIB IS CRACKED AT XIS 134.546.  REPAIRED RIB IAW EA 250763 DATED 5 7 2015.
